Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Fever during night, weakness, chest pain, burning urination, low BP, gastropolyp in liver. Not taking medicines for polyp. Problems in future?

Mostly slow fever is coming at night,head and hand becomes heat,body is becoming weak, sometimes chest is paining, low blood pressure is there and during urination there is burning and paining.i am taking arsinex 600 and nexpro 40 for last 8 months for tb in UTI .A gastro polype was detected in liver, no medicine has been taken by me for gastro polype.Is there any problem in future?sir kindly advice me.
Asked On : Wed, 31 Oct 2012
Answers:  2 Views:  310
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hello situn.cooldude , greetings from . I have gone through your case scenario and it appears inadequate to come to a significant conclusion but I will try to throw some light on your query . I need to know the imaging modality which diagnosed the polyp in your liver . Do you suffer from chronic lethargy and did you get diagnosed with anemia . Was the liver and spleen were enlarged for you in the scan ? Do you experience frequent cough and cold atleast one in every 3-4 week's. if your fever comes every day at night time with gradual increase then I highly recommend a Mantoux test and a chest x ray or CT chest, tuberculosis needs to be rule out for you . Also you need to stop smoking if you do smoke. Please visit your physician or chest physician at the earliest . Hope I have been able to help you . Take care.
Answered: Wed, 31 Oct 2012
I find this answer helpful
  User's Response
you can take homeopathic medicine for gastropolyp.but my thought polyp can not give any problem in future.yet you can watch size of polyp every year for monitering.
dr neeraj gupta
Answered: Wed, 31 Oct 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor